Items where Author is "Yang, XF"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 8.

Journal article

YANG, X.F., SU, W.F., CHEN, B., MEGSON, G.M. and EVANS, D.J., 2005. On the recursive sequence Xn = axn-1+bxn-2/c+dxn-1xn-2. Applied Mathematics and Computation, 162 (3), pp. 1485-1497. ISSN 0096-3003

YANG, X.F., EVANS, D.J. and MEGSON, G., 2005. The locally twisted cubes. International Journal of Computer Mathematics, 82 (4), pp. 401-413. ISSN 0020-7160

YANG, X.F., EVANS, D.J., LAI, H.J. and MEGSON, G.M., 2004. Generalized honeycomb torus is Hamiltonian. Information Processing Letters, 92 (1), pp. 31-37. ISSN 0020-0190

YANG, X.F., LAI, H.J., EVANS, D.J. and MEGSON, G.M., 2004. Global asymptotic stability in a rational recursive sequence. Applied Mathematics and Computation, 158 (3), pp. 703-716. ISSN 0096-3003

YANG, X.F., CHEN, B., MEGSON, G.M. and EVANS, D.J., 2004. Global attractivity in a recursive sequence. Applied Mathematics and Computation, 158 (3), pp. 667-682. ISSN 0096-3003

YANG, X.F., MEGSON, G.M. and EVANS, D.J., 2004. Locally twisted cubes are 4-pancyclic. Applied Mathematics Letters, 17 (8), pp. 919-925. ISSN 0893-9659

YANG, X.F., EVANS, D.J., CHEN, B., MEGSON, G.M. and LAI, H.J., 2004. On the maximal connected component of hypercube with faulty vertices. International Journal of Computer Mathematics, 81 (5), pp. 515-525. ISSN 0020-7160

YANG, X.F., EVANS, D.J. and MEGSON, G.M., 2004. On the maximal connected component of hypercube with faulty vertices (II). International Journal of Computer Mathematics, 81 (10), pp. 1175-1185. ISSN 0020-7160

This list was generated on Sat Nov 18 19:15:45 2017 UTC.